# SDR USAA2013110400008

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTED SMOKE WAS COMING FROM AROUND BULKHEAD AREAS.   ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING WITH NO FAULTS NOTED.   NO FURTHER OCCURENCES.
